Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Implementing second-derivative multistep methods using the Nordsieck polynomial representation

Author: G. K. Gupta
Journal: Math. Comp. 32 (1978), 13-18
MSC: Primary 65L05
MathSciNet review: 0478630
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A polynomial representation for the second-derivative linear multistep methods for solving ordinary differential equations is presented. This representation leads to an implementation of the second-derivative methods using the Nordsieck polynomial representation. Possible advantages of such an implementation are then discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05

Retrieve articles in all journals with MSC: 65L05

Additional Information

Keywords: Linear multistep methods, stiff differential equations, multiderivative methods, numerical solutions of ordinary differential equations
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society